# SDR SWIA201437111

- Difficulty date: March 13, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 26,883 hours, 22,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 409.00+128 VERTICAL POST, LBL 18.0 OTBD SIDE HAS INDICATION NOTED AT AFT FLANGE RADIUS APPROXIMATELY .300 INCH LONG, 50 PERCENT FSH.  C-CHECK, REPLACED STIFFENER IAW REO AND SRM.
